Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Tampa Bay, FL

August 18, 2016Levy County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Aug 18, 2016, 7:15 PM EDT for Levy County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2016, 7:15 PM EDT (23:15 UTC)
Expired
Aug 18, 2016, 7:42 PM EDT
In force
27 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Levy County, FL

The radar

The Jacksonville radar (KJAX), 165 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

149 
WUUS52 KTBW 182315
SVRTBW
FLC075-190000-
/O.NEW.KTBW.SV.W.0064.160818T2315Z-160819T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
715 PM EDT THU AUG 18 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEVY COUNTY IN NORTHERN FLORIDA...

* UNTIL 800 PM EDT

* AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  RAINBOW LAKES ESTATES...MOVING NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILLISTON HIGHLANDS AND LEBANON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2922 8249 2921 8254 2914 8254 2907 8262
      2924 8283 2935 8272 2938 8261
TIME...MOT...LOC 2315Z 148DEG 14KT 2917 8260 

HAIL...0.88IN
WIND...60MPH
 
$$

AUSTIN
1 follow-up statement
561 
WWUS52 KTBW 182342
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
742 PM EDT THU AUG 18 2016

FLC075-182352-
/O.CAN.KTBW.SV.W.0064.000000T0000Z-160819T0000Z/
LEVY FL-
742 PM EDT THU AUG 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEVY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2922 8249 2921 8254 2914 8254 2907 8262
      2924 8283 2935 8272 2938 8261
TIME...MOT...LOC 2339Z 148DEG 14KT 2926 8266 

$$

AUSTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:37 PM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, Aug 18, 2:37 PM EDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
237 PM EDT THU AUG 18 2016

.SHORT TERM (This afternoon-Friday)...
A bit more convective activity moving over the FL Peninsula early
this afternoon compared to last few days. Bay and west coast
seabreezes struggling but have developed right at the coastline so
expect the collisions to occur over coastal populations and
produce more numerous storms from the Nature Coast through the
Tampa Bay Area and into SW Fl in the late afternoon hours then
move over bay, harbors and coastal waters into the evening hours.

Remnant TUTT in SE Gulf continues to move further in Central Gulf
under weak and broad upper ridge over the Deep South. A bit of a
dry slot wrapping over the area as seen in WV imagery and upper
air plots between these features as well. Western Atlantic
Bermuda high pressure axis into N FL and S GA continues to weaken
with low level steering flow becoming even weaker tonight and
Friday. Expect clearing skies and near normal overnight low temps
again tonight.

With slightly lower atmospheric moisture tomorrow combining with
a stronger west coast sea breeze that will push further inland
for better coverage of scattered convection over interior areas
with only 20-30 Pops along coastal regions. Daytime temps near to
slight above climate normals Friday.

.MID/LONG TERM (Friday Night - Thursday)...
A mid level trough moving into the eastern U.S and an attendant cold
front moving into the deep south at the start of the period will
help to suppress the upper and surface ridging further to the south
to be across the south-central peninsula during the weekend with a
light southwest to west flow developing over the forecast area.
Sufficient moisture combined with daytime heating will support
scattered diurnal sea breeze driven showers and storms each day with
the southwest to westerly steering flow albeit weak favoring highest
storm coverage and pops shifting to interior and eastern sections of
the peninsula during the afternoon and early evening hours. As is
typical for a southwest to west flow regime some showers and storms
will also be possible along the coast each day during the late night
and early morning hours. A weak steering flow will favor slow moving
storms with some locally heavy rains in addition to frequent
lightning strikes and gusty winds.

During early next week the upper ridge will retrograde west some
over the Gulf while a large surface high builds along the eastern
seaboard. As the surface high builds in it will help to push the
aforementioned frontal trough south and southwest into the north
central peninsula as a back-door type front during late Tuesday into
Wednesday before it washes out on Thursday as the high to the north
bridges across its remains. Added moisture along this frontal trough
will keep rain chances in the scattered range each day with diurnal
sea breeze driven showers and storms expected daily with fairly
uniform coverage of storms expected Tuesday and Wednesday as the
overall flow will remain rather weak with convective movement and
coverage dictated by the sea breeze/outflow boundary interactions. A
more pronounced easterly flow should again develop on Thursday as
the high to the northeast takes control.

Overnight low temperatures will run above normal along the coast
with readings in the upper 70s to around 80 with mid 70s over inland
areas, while daytime highs will run near normal with highs climbing
to around 90 along the coast, and lower to mid 90s inland.

&&

.AVIATION...
Scattered TSRA moving over the FL Peninsula this afternoon to move
over coastal areas and near TAFs sites to keep VCTS through 00Z-
02Z Friday with brief localized IFR vsbys/cigs. VFR conditions
returning all sites overnight into Friday mid day.

&&

.MARINE...
Weak high pressure will remain over the region through the weekend
and into next week with light winds and slight seas continuing.
Only marine impacts will be brief and localized gusty winds,
increased seas and dangerous lightning in and near scattered
thunderstorms.

&&

.FIRE WEATHER...
No fire weather concerns expected.

&&

.Preliminary Point Temps/PoPs...
TPA  77  92  78  91 /  40  20  10  30
FMY  76  92  77  91 /  30  30  20  40
GIF  75  94  76  93 /  20  40  20  50
SRQ  76  89  78  89 /  30  20  10  30
BKV  73  93  74  93 /  40  30  10  30
SPG  78  91  80  90 /  40  20  10  30

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...25/Davis
MID TERM/LONG TERM/DECISION SUPPORT...57/McMichael
Hazardous weather outlook, Aug 18, 4:03 AM EDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
403 AM EDT THU AUG 18 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-190815-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
403 AM EDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...WITH THE HIGHEST STORM CHANCES ALONG AND JUST INLAND OF
THE GULF COAST. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT
DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED EACH DAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS... LOCALLY HEAVY RAINS...AND FREQUENT DEADLY
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCKAUGHAN

In the hours before

Special weather statement, Aug 18, 4:25 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
425 PM EDT THU AUG 18 2016

FLZ249-251-182100-
INLAND HILLSBOROUGH-INLAND PASCO-
425 PM EDT THU AUG 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
HILLSBOROUGH AND EASTERN PASCO COUNTIES...

AT 424 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR DADE CITY TO NEAR PEBBLE CREEK.
MOVEMENT WAS WEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZEPHYRHILLS...DADE CITY...LUTZ...ST. LEO...PEBBLE CREEK...
WESLEY CHAPEL SOUTH...ZEPHYRHILLS WEST...LAND O' LAKES...
LAND O LAKES...ZEPHYRHILLS NORTH...KEYSTONE...SAN ANTONIO...
WESLEY CHAPEL...SAINT LEO...DADE CITY NORTH...DARBY...
MEADOW POINTE...BLANTON...CHEVAL AND ODESSA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2816 8261 2843 8229 2843 8225 2844 8225
      2843 8206 2837 8206 2814 8230
TIME...MOT...LOC 2024Z 090DEG 11KT 2839 8214 2821 8236

AUSTIN
Special weather statement, Aug 18, 4:34 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
434 PM EDT THU AUG 18 2016

FLZ160-260-182115-
COASTAL SARASOTA FL-INLAND SARASOTA FL-
434 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SARASOTA COUNTY UNTIL 515
PM EDT...

AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MYAKKA RIVER STATE PARK...OR 14 MILES SOUTHEAST OF SARASOTA...MOVING
WEST AT 10 MPH.

WINDS IN EXCESS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SARASOTA...SOUTHGATE...RIDGE WOOD HEIGHTS...LAKE SARASOTA...
SARASOTA SPRINGS...MYAKKA RIVER STATE PARK...GULF GATE ESTATES...
SOUTH SARASOTA...SOUTH GATE RIDGE...GATOR CREEK ESTATE...BEE RIDGE...
LAUREL...VAMO...OSPREY...NOKOMIS...
OSCAR SCHERER STATE PARK AND TURTLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2734 8254 2725 8229 2709 8234 2711 8255
      2716 8258
TIME...MOT...LOC 2033Z 106DEG 9KT 2719 8238

AUSTIN
Special weather statement, Aug 18, 5:10 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
510 PM EDT THU AUG 18 2016

FLZ050-149-151-251-182200-
PINELLAS-INLAND HILLSBOROUGH-COASTAL HILLSBOROUGH-COASTAL PASCO-
510 PM EDT THU AUG 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HILLSBOROUGH AND
NORTHERN PINELLAS COUNTIES...

AT 510 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAST
LAKE...OR 9 MILES SOUTHEAST OF HOLIDAY...MOVING NORTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...HOLIDAY...TAMPA INTERNATIONAL AIRPORT...
PALM HARBOR...TOWN 'N' COUNTRY...KEYSTONE...CITRUS PARK...
EAST LAKE...GREATER NORTHDALE...GREATER CARROLLWOOD...
EGYPT LAKE-LETO...SAFETY HARBOR...OLDSMAR...TRINITY...WESTCHASE...
CRYSTAL BEACH...CALADESI ISLAND...LAKE FERN AND TOWN N COUNTRY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2821 8279 2814 8250 2795 8253 2796 8286
TIME...MOT...LOC 2110Z 115DEG 12KT 2808 8264

AUSTIN
Special weather statement, Aug 18, 5:16 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
516 PM EDT THU AUG 18 2016

FLZ155-160-255-260-182200-
COASTAL SARASOTA-COASTAL MANATEE-INLAND SARASOTA-INLAND MANATEE-
516 PM EDT THU AUG 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SARASOTA
AND CENTRAL MANATEE COUNTIES...

AT 516 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LAKEWOOD RANCH TO LAKE SARASOTA. MOVEMENT
WAS NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...LAKEWOOD RANCH...RIDGE WOOD HEIGHTS...
LAKE SARASOTA...KENSINGTON PARK...SARASOTA BRADENTON AIRPORT...
NORTH SARASOTA...SOUTH GATE RIDGE...SOUTHGATE...SARASOTA SPRINGS...
GULF GATE ESTATES...WEST SAMOSET...THE MEADOWS...SOUTH SARASOTA...
WHITFIELD...SOUTH BRADENTON...BEE RIDGE...ONECO AND DESOTO LAKES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2748 8239 2719 8238 2723 8256 2750 8257
TIME...MOT...LOC 2116Z 135DEG 9KT 2742 8246 2727 8245

AUSTIN
Special weather statement, Aug 18, 5:56 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
556 PM EDT THU AUG 18 2016

FLZ155-160-260-182230-
COASTAL SARASOTA-COASTAL MANATEE-INLAND SARASOTA-
556 PM EDT THU AUG 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SARASOTA
AND WESTERN MANATEE COUNTIES...

AT 555 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WEST BRADENTON TO KENSINGTON PARK.
MOVEMENT WAS SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...PALMETTO...ANNA MARIA...RIDGE WOOD HEIGHTS...
KENSINGTON PARK...SAINT ARMANDS KEY...SARASOTA BRADENTON AIRPORT...
NORTH SARASOTA...WEST BRADENTON...SOUTH GATE RIDGE...MEMPHIS...
ELLENTON...SOUTHGATE...SARASOTA SPRINGS...GULF GATE ESTATES...
SOUTH BRADENTON...THE MEADOWS...WEST SAMOSET AND SOUTH SARASOTA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2760 8258 2741 8245 2739 8245 2739 8244
      2733 8240 2720 8254 2744 8269 2744 8270
      2745 8270 2754 8276
TIME...MOT...LOC 2155Z 045DEG 10KT 2755 8264 2734 8251

AUSTIN
Special weather statement, Aug 18, 7:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
700 PM EDT THU AUG 18 2016

FLZ139-142-239-242-182345-
INLAND CITRUS-COASTAL CITRUS-COASTAL LEVY-INLAND LEVY-
700 PM EDT THU AUG 18 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEVY AND
NORTHWESTERN CITRUS COUNTIES...

AT 659 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF RAINBOW LAKES ESTATES...MOVING NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLISTON HIGHLANDS...INGLIS...LEBANON AND CRYSTAL MANOR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2926 8252 2922 8251 2921 8254 2904 8254
      2904 8252 2897 8263 2923 8288 2939 8258
TIME...MOT...LOC 2259Z 152DEG 10KT 2908 8259

AUSTIN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 4:02 PM EDTSpecial Weather StatementTBWLee43 min
Aug 18, 4:14 PM EDTSpecial Weather StatementTBWCharlotte61 min
Aug 18, 4:25 PM EDTSpecial Weather StatementTBWPasco35 min
Aug 18, 4:34 PM EDTSpecial Weather StatementTBWSarasota41 min
Aug 18, 4:49 PM EDTSpecial Marine WarningTBW56 min
Aug 18, 5:10 PM EDTSpecial Weather StatementTBWPinellas50 min
Aug 18, 5:16 PM EDTSpecial Weather StatementTBWManatee, Sarasota44 min
Aug 18, 5:26 PM EDTSpecial Marine WarningTBW64 min
Aug 18, 5:45 PM EDTSpecial Marine WarningTBW60 min
Aug 18, 5:56 PM EDTSpecial Weather StatementTBWManatee34 min
Aug 18, 7:00 PM EDTSpecial Weather StatementTBWLevy45 min
Aug 18, 7:45 PM EDTSpecial Weather StatementTBWLevy45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.